Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the optimum control of differential-algebraic equations
Autore:
Venkatesh, PK;
Indirizzi:
Schlumberger Doll Res Ctr, Ridgefield, CT 06877 USA Schlumberger Doll Res Ctr Ridgefield CT USA 06877 idgefield, CT 06877 USA
Titolo Testata:
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
fascicolo: 3, volume: 109, anno: 2001,
pagine: 675 - 689
SICI:
0022-3239(200106)109:3<675:OTOCOD>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Keywords:
optimal control; differential-algebraic equations; approximation theory; dynamical systems;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Venkatesh, PK Schlumberger Doll Res Ctr, Old Quarry Rd, Ridgefield, CT 06877 USA Schlumberger Doll Res Ctr Old Quarry Rd Ridgefield CT USA 06877
Citazione:
P.K. Venkatesh, "On the optimum control of differential-algebraic equations", J OPTIM TH, 109(3), 2001, pp. 675-689

Abstract

We present a method, based on approximation theory, for the solution of optimum control problems of differential-algebraic systems of any index. Its essence is the rendering of any optimum control formulation of systems of differential-algebraic equations into one of a pure optimum control formulation of the Bolza type by means of characteristic functions approximated by damped pseudo-spectral expansions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 16:59:10